English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Graphs of relations and Hilbert series

MPS-Authors
/persons/resource/persons235490

Iyudu,  Natalia K .
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

iyudu_graphs_oa_2007.pdf
(Preprint), 181KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Iyudu, N. K.., & Cameron, P. (2007). Graphs of relations and Hilbert series. Journal of Symbolic Computation, 42(11-12), 1066-1078. doi:10.1016/j.jsc.2007.07.006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B93-6
Abstract
There is no abstract available